# SDR DALA2023041703021

- Difficulty date: April 16, 2023
- Submitted: April 17, 2023
- Operation: Air carrier
- Aircraft: N808DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31920
- Aircraft time: 30,689 hours, 11,796 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 9895654) DURING INSPECTION FOUND DENT DAMAGE NEAR STA 887 STR 26R-27L. DAMAGE IS AT AFT LWR FUSELAGE. C/W REPAIR ON NRC 003 AND ERA 607906-14 REV ORIG.
